MAUDE Adverse Event Report: NIHON KOHDEN DIGITAL HEALTH SOLUTIONS CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION

NIHON KOHDEN DIGITAL HEALTH SOLUTIONS CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION
Model Number EDNS-9001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that their prefense monitor is not any displaying any etco2 data.No harm or injury was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that their prefense monitor is not any displaying any etco2 data.No harm or injury was reported.
 
Event or Problem Description
The customer reported that the prefense (edns) monitor was not displaying etco2 data.No harm or injury was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the prefense (edns) monitor was not displaying etco2 data.No patient harm was reported.Investigation summary: as no devices were returned for evaluation relating to this event and no troubleshooting was performed, the reported issue could not be confirmed.As such, a root cause cannot be determined.Due to the age of the complaint, additional information is unlikely to be available.No further issues have been reported.No similar issues were discovered relating to etco2 and this prefense monitor.Possible root causes may be related to improper set-up, incorrect settings, a damaged cable, or a malfunctioning co2 monitor.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does not reveal trends for similar complaints.The following fields contain no information (ni), as attempts to obtain the information were made, but not provided: a2 - a6 b6 b7 d10 attempt #1 09/10/2021 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 09/17/2021 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 09/24/2021 emailed customer via microsoft outlook for all items under the no information section.No reply was received.

Brand Name
CENTRAL MONITORING SYSTEM
Common Device Name
CENTRAL MONITORING STATION
Manufacturer (Section D)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama, CA 359-8-580
JA   359-8580
9492687488
MDR Report Key12530617
Report Number8030229-2021-01719
Device Sequence Number19063469
Product Code DRG
UDI-Device Identifier00851725007023
UDI-Public00851725007023
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEDNS-9001
Device Catalogue NumberEDNS-9001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2021
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown